# SDR R61A201607220425

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 22,695 hours, 17,918 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Limiter
- Part number: C1583871
- Part serial: 1228
- Condition: Inoperative
- Location: Flap Actuator
- Part time: 22,695 hours, 17,918 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  CREW RECEIVED A FLAP FAIL MESSAGE. RAN QRH, DECLARED AN EMERGENCY,  LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE NR 2 FLAP ACTUATOR TORQUE LIMITER IAW AMM AND OPS CHECKED GOOD.
